# SDR CA040427003

- Difficulty date: April 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,721 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 5323300
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF CREW SELECTED GEAR UP AND RECEIVED A (GEAR UP DISAGREE) MESSAGE WITH AMBER CAUTION MESSAGE ON THE RT MAIN GEAR INDICATOR.  AFTER LANDING THE CREW RECEIVED HYD PUMP 3B (HIGH TEMP) MESSAGE .  A/C WAS RETURNED TO DEPARTURE AIRPORT. MAINTENANCE PERSONNEL REPLACED THE 3B HYD PUMP AND THE NOSE LANDING GEAR PRIORITY VALVE AND HYD FILTER AND CARRIED OUT SEVERAL GEAR RETRACTIONS AND FOUND IT SERVICEABLE A/C HOURS WERE 8810 AND 6799 CYCLES.
